Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Nauseated, sleep disturbance, burping helps. What is wrong?

hi im a teenage girl 15 i have this problem form 5-7 days i when im in the middle of class i feel suddenly nauseous and sometimes it happens at home and when im tryin to sleep but sometimes i feel better after burping but its realy causing me trouble at school plz help me to find an answer (and i dont feel any stress ) :)
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

It could be because of gastritis. There could be various etiologies for the problem you are mentioning. After physical examination and confirming the diagnosis your doctor may prescribe antacids etc. Have your diet at regular time. Try not to skip your breakfast.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Associate Professor of Pediatric
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor